# SDR UALA2013012200384

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 71,822 hours, 26,616 cycles
- Engine: Pwa PW2037
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: S241T200503
- Part serial: 104
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR AUTOTHROTTLE DISENGAGEMENT AND SPEED FLAG ON EADI.  REJECTED TAKEOFF AT 100 KNOTS, PER CREW.  INSPECTED AC PER AMM 05-51-14.  NO DEFECTS FOUND, NORMAL BRAKING AFTER RTO.  ACP TEST 30 PER AMM 22-03-00 FIG 117, NO FAULTS NOTED FOUND.  REPLACED THE TMC, SYSTEM CHECKED OK PER MM 22-10-00, SYSTEM OK, AIRCRAFT IS AUTOLAND CAPABLE.
